# SDR IPXA2023042480485

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 114,280 hours, 19,280 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT L1 DOOR AIR LEAK (REPAIR) 1.I.A.W AMM 52-09-04-004-001 REV 107.00 AND AMM 52-09-04-404-009 REV 107.OO RE-INSTALL L1 ENTRY DOOR MECHANICAL SEAL. 2.I.A.W AMM 05-51-08-702-001 REV 107.00 PERFORM CABIN PRESSURE LEAKAGE TEST RESULT WAS NORMAL.
